Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Concerning the numbers $ 2\sp{2p}+1$, $ p$ prime


Author: John Brillhart
Journal: Math. Comp. 16 (1962), 424-430
MSC: Primary 10.02; Secondary 10.08
Corrigendum: Math. Comp. 17 (1963), 487-488.
Corrigendum: Math. Comp. 17 (1963), 215-215.
MathSciNet review: 0148593
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.02, 10.08

Retrieve articles in all journals with MSC: 10.02, 10.08


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0148593-0
Article copyright: © Copyright 1962 American Mathematical Society